Side effects, help please - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5

Hybrid View

  1. #1
    Junior Member
    Join Date
    Jan 2018
    Posts
    7

    Unhappy Side effects, help please

    Hey everyone,

    Tried 50 mg RU58841 2 nights ago and got fatigue, brain fog and felt like I got the flu. For anyone who got sides from this, how long did it take to subside?

    Regards

  2. #2
    Junior Member
    Join Date
    Jan 2018
    Posts
    7

    Default

    Can anyone help with advice on side effects?

  3. #3
    Senior Member
    Join Date
    Aug 2012
    Posts
    2,048

    Default

    My first advice is do not stress or even think about your side effects! Go relax your mind and keep away from RU. Go purchase some zinc and drink loads mineral water. You will be ok in the next couple of days.

  4. #4
    Senior Member
    Join Date
    Apr 2015
    Location
    Stockholm
    Posts
    179

    Default

    If you got that severe sides from just 50mg of RU then my advice would be to stay the hell away from it. when I overdose and use 200mg of RU I tend to get pressure in my chest where the heart is. it lasts for a few minutes then goes away. but RU is known to cause heart problems for some users. especially if you overdose I would say. RU is an experimental drug. use it at your own risk bro. regarding your sides just wait it out thats all you can do. you did this to yourself.

  5. #5
    Junior Member icloroxi's Avatar
    Join Date
    Nov 2017
    Posts
    12

    Default

    Quote Originally Posted by Soonbald View Post
    If you got that severe sides from just 50mg of RU then my advice would be to stay the hell away from it. when I overdose and use 200mg of RU I tend to get pressure in my chest where the heart is. it lasts for a few minutes then goes away. but RU is known to cause heart problems for some users. especially if you overdose I would say. RU is an experimental drug. use it at your own risk bro. regarding your sides just wait it out thats all you can do. you did this to yourself.
    I've been getting this really badly but all throughout the day for a couple of months now so I dropped back from 100mg/ml and 3-4 mls each application down to 50mg/ml but I have kinda longish hair so I feel like it absorbs some of it up that's why I use so much each time.

    Going to see a doctor in the next few days about getting it checked out and spending more time getting the drops on my scalp so I only have to use less.. Was kinda in denial that the RU might have anything to do with it since I eat and drink a lot of crap foods and caffeine but too many people have reported chest pains and tightness for it to not be the cause for me.

    It's such a shame considering how effective this stuff really is.

Similar Threads

  1. Replies: 1
    Last Post: 10-24-2015, 01:03 AM
  2. Update on RU systemic side effects, and the best NO side effects Regime OUT THERE
    By carter7 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 12-29-2014, 07:43 PM
  3. Effects and side-effects, why patience is needed
    By awesome0 in forum Cutting Edge / Future Treatments
    Replies: 4
    Last Post: 10-03-2014, 06:43 PM
  4. How distinguish between Fin side effects and depression effects?
    By Parker in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 09-20-2012, 11:11 PM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

More hair at 35 than 22 - How I did it
Today 10:01 PM
Last Post By lustrousmane
Today 10:01 PM
Help with repair
Yesterday 11:36 AM
Last Post By jbwj2016
Today 04:24 PM
PharmacyDirectGB Legit?
10-17-2018 12:21 PM
by RA94
Last Post By Spex
Today 01:43 PM
rather choose too dark or too bright hair?
12-16-2017 01:42 PM
Last Post By Lulupenny
Today 12:59 PM